Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this severe thunderstorm warning at Apr 7, 2015, 4:31 PM PDT for Fresno County, Kings County, California. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 4:31 PM PDT (23:31 UTC)
- Expired
- Apr 7, 2015, 5:00 PM PDT
- In force
- 29 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
Counties Fresno County, CA, Kings County, CA
The radar
The San Joaquin Valley radar (KHNX), 19 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 4:54 PM PDT | HAIL 0.25 | 3 Ene Lemoore, CA | REPORTED VIA SOCIAL MEDIA. PICTURE INCLUDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 11.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650 WUUS56 KHNX 072331 SVRHNX CAC019-031-080000- /O.NEW.KHNX.SV.W.0002.150407T2331Z-150408T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 431 PM PDT TUE APR 7 2015 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FRESNO COUNTY IN CENTRAL CALIFORNIA... NORTHEASTERN KINGS COUNTY IN CENTRAL CALIFORNIA... * UNTIL 500 PM PDT * AT 430 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEMOORE...OR 11 MILES WEST OF HANFORD...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HANFORD...LEMOORE...ARMONA...HOME GARDEN...STRATFORD...LEMOORE STATION AND LEMOORE NAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3617 11995 3635 12000 3640 11966 3624 11962 TIME...MOT...LOC 2330Z 276DEG 28KT 3627 11984 $$ ANDERSEN
1 follow-up statement
140
WWUS56 KHNX 080003
SVSHNX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
503 PM PDT TUE APR 7 2015
CAC019-031-080012-
/O.EXP.KHNX.SV.W.0002.000000T0000Z-150408T0000Z/
FRESNO CA-KINGS CA-
503 PM PDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRESNO AND
NORTHEASTERN KINGS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3617 11995 3635 12000 3640 11966 3624 11962
TIME...MOT...LOC 2356Z 276DEG 28KT 3627 11984
$$
JDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:35 PM PDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 7, 2:35 PM PDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
235 PM PDT TUE APR 7 2015
.SYNOPSIS...
THE SECOND OF TWO STORM SYSTEMS CONTINUES TO MOVE THROUGH THE REGION
TODAY THROUGH WEDNESDAY WITH PERIODS OF RAIN...MOUNTAIN SNOW AS WELL
AS A FEW AFTERNOON THUNDERSTORMS. DRY AND WARMER WEATHER RETURNS FOR
THE LATTER PART OF THE WEEK.
&&
.DISCUSSION...
THE NEXT IN A SERIES OF WINTER-LIKE STORMS IS CURRENTLY MOVING
THROUGH CENTRAL CALIFORNIA WITH WIDESPREAD RAIN AND SNOW. BASED ON
VISIBLE SATELLITE IMAGERY AND REGIONAL DOPPLER RADAR/S...THE UPPER
LOW ASSOCIATED WITH TODAY/S WEATHER IS OVER EXTREME NORTHERN
CALIFORNIA AND SLOWLY SHIFTING TOWARD NORTHWEST NEVADA. THIS
TRAJECTORY OF THE STORM HAS ALLOWED CENTRAL CALIFORNIA TO RECEIVE
PRECIPITATION TODAY...WHILE LIMITED...WITH SIGNIFICANT AMOUNTS
OVER MERCED...MARIPOSA AND AROUND YOSEMITE. WEBCAM AND SPOTTER
REPORTS INDICATE THAT SNOW LEVELS HAVE BEEN AROUND 4500 FEET...
WITH LOCALLY LOWER VALUES NEAR 4000 FEET. SPOTTERS HAVE ALSO
REPORTED SNOW AMOUNTS OF 2 TO 4 INCHES CLOSER TO THE 5000 TO 5500
FEET LEVEL. WITH THE STORM STILL MOVING THROUGH CENTRAL CALIFORNIA
...COULD SEE AN ADDITIONAL 1 TO 3 INCHES BEFORE THE STORM EXITS
TONIGHT. WILL ALLOW THE WINTER STORM ADVISORIES TO REMAIN IN
EFFECT THROUGH THIS EVENING TO ACCOUNT FOR SNOW TOTALS OF 4 TO 6
INCHES NEAR THE 5000 FOOT LEVELS AND HIGHER AMOUNTS FOR THE HIGHER
TERRAIN.
IN ADDITION...WITH THE COLD FRONT MOVING THROUGH CALIFORNIA THIS
AFTERNOON...WILL HAVE BEEN VERY STRONG OVER THE WEST SIDE OF THE
SAN JOAQUIN VALLEY AND ACROSS THE KERN COUNTY MOUNTAINS AND
DESERTS. THEREFORE...WILL ALLOW THE WIND ADVISORY TO REMAIN IN
EFFECT THROUGH SUNSET TONIGHT AS WINDS CONTINUE TO GUSTS TO NEAR
45 MILES PER HOUR. WITH THE WINDY CONDITIONS...COOLER AIR FILTERED
INTO THE CENTRAL CALIFORNIA INTERIOR AS AFTERNOON READING HAVE
BEEN DOWN BY 5 TO 10 DEG-F FROM VALUES SEEN OVER THE WEEKEND.
FURTHERMORE...THE PASSAGE OF THE PACIFIC DISTURBANCE HAS ALLOWED
OVER AFTERNOON CONVECTION...MAINLY OVER NORTHERN CALIFORNIA. YET
...CONVECTIVE POTENTIAL ANALYSIS DOES SHOW POSSIBLE DEVELOPMENT
FROM FRESNO COUNTY NORTHWARD. CURRENTLY...SATELLITE AND RADAR
ANALYSIS HAS THUNDERSTORM DEVELOPMENT OVER NORTHERN CALIFORNIA...
NORTH OF THE DISTRICT...BUT A THUNDERSTORM IS POSSIBLE AS SKIES
CLEAR OUT THIS AFTERNOON. THEREFORE...WILL KEEP A MENTION OF
THUNDERSTORMS...FROM FRESNO CO. NORTHWARD... AS CONVECTION NOW
REACHES MODESTO.
BY THIS EVENING...MODELS PROG THE ATMOSPHERE TO STABILIZE AS THE
UPPER LEVEL TROF EXITS THE REGION. THEREFORE...WILL SEE AN END TO
TODAY/S WEATHER AT AROUND MIDNIGHT WITH CLEARING POSSIBLE ON
WEDNESDAY. ONCE THE STORM EXITS...A DRY PATTERN WILL SET ITSELF UP
OVER THE WEST COAST. WHILE STORMS WILL CONTINUE TO MOVE EAST UNDER
A PROGRESSIVE PATTERN...THE NEXT STORM MAY NOT OVERCOME THE RIDGE
PATTERN AND BE FORCED TO DROP TOWARD BAJA CALIFORNIA. THEREFORE...
MAY NOT SEE ANY PRECIP ON SATURDAY DURING STORM PASSAGE AS IT MAY
BE TOO FAR SOUTH. AFTERWARD...DRY THROUGH THE END OF THE PERIOD
WITH A WESTERLY FLOW DEVELOPING TOWARD NEXT MONDAY. THIS FLOW
PATTERN MAY ALLOW FOR ANOTHER STORM TO ENTER THE AREA CLOSER TO
MID WEEK OF NEXT WEEK. WILL SEE IF CONFIDENCE INCREASE WITH THIS
LATER STORM AS IT BECOMES PART OF THE SEVEN DAY FORECAST.
&&
.AVIATION...
MVFR WITH LOCAL IFR DUE TO MOUNTAIN OBSCURATIONS AND PRECIPITATION
OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS. MVFR
CIGS/VSBY WITH LOCAL IFR IN HEAVIER SHOWERS OVER SAN JOAQUIN VALLEY
AND SIERRA NEVADA FOOTHILLS...WITH ISOLATED THUNDERSTORMS POSSIBLE
UNTIL 06Z WED. OTHERWISE VFR CONDITIONS EXPECTED IN THE REMAINDER OF
THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 04-07 94:1989 49:1999 58:1939 32:1982
KFAT 04-08 95:1989 51:1965 60:1939 35:2001
KFAT 04-09 95:1989 52:1965 58:1989 32:1953
KBFL 04-07 96:1989 50:1919 64:1909 30:1929
KBFL 04-08 96:1989 50:1919 65:1909 28:1893
KBFL 04-09 97:1989 55:1999 63:1909 33:1908
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 AM PDT WEDNESDAY ABOVE 6000 FEET
FOR THE CAZ096-097.
WINTER WEATHER ADVISORY FROM 3 AM TO 9 AM PDT WEDNESDAY CAZ095.
WIND ADVISORY UNTIL 5 AM PDT WEDNESDAY CAZ095-098-099.
WIND ADVISORY UNTIL 6 PM PDT THIS EVENING CAZ089-091.
&&
PUBLIC...MOLINA
AVN/FW...DS
SYNOPSIS...WP
WEATHER.GOV/HANFORDHazardous weather outlook, Apr 7, 5:51 AM PDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 551 AM PDT TUE APR 7 2015 CAZ095-080100- KERN COUNTY MOUNTAINS- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT WEDNESDAY... .DAY ONE...TODAY AND TONIGHT * HAZARD TYPES...SNOW AND BLOWING SNOW. * ACCUMULATIONS...A LIGHT DUSTING TO AN INCH OF SNOW AND THE POSSIBILITY OF BLACK ICE. * TIMING...PRECIPITATION WILL FALL AS SNOW DOWN TO PASS LEVEL PRIOR TO DAYBREAK WEDNESDAY AND CONTINUE THROUGH THE MORNING COMMUTE PERIOD. * IMPACTS...INTERSTATE 5 THROUGH THE GRAPEVINE INCLUDING TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS MAY BE SNOW-COVERED AND SLICK WITH WINTER DRIVING CONDITIONS AND POSSIBLE DELAYS. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...IN THE LOW TO MID 30S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ090-093-080100- EAST CENTRAL SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST CENTRAL SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. ...VALLEY AND FOOTHILL RAIN SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING... .DAY ONE...TODAY AND TONIGHT * TIMING: RAIN SHOWERS DEVELOPING IN THE MORNING AND CONTINUING THROUGH THE EVENING. THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON INTO EARLY EVENING * LOCATIONS INCLUDE: CENTRAL SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS * IMPACTS: LOCALLY HEAVY RAIN AND ACCUMULATING HAIL POSSIBLE IN THUNDERSTORMS CAUSING TRAVEL DELAYS * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089-080100- WEST CENTRAL SAN JOAQUIN VALLEY- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. ...VALLEY AND FOOTHILL RAIN SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING... ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... .DAY ONE...TODAY AND TONIGHT * TIMING: RAIN SHOWERS DEVELOPING IN THE MORNING AND CONTINUING THROUGH THE EVENING. THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON INTO EARLY EVENING * LOCATIONS INCLUDE: CENTRAL SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS * IMPACTS: LOCALLY HEAVY RAIN AND ACCUMULATING HAIL POSSIBLE IN THUNDERSTORMS CAUSING TRAVEL DELAYS * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ096-080100- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... .DAY ONE...TODAY AND TONIGHT UPGRADED TO A WINTER WEATHER ADVISORY. PLEASE SEE SFOWSWHNX FOR DETAILS .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ097-080100- TULARE COUNTY MOUNTAINS- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY MOUNTAINS. ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY... .DAY ONE...TODAY AND TONIGHT UPGRADED TO A WINTER WEATHER ADVISORY. PLEASE SEE SFOWSWHNX FOR DETAILS .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ091-080100- SOUTHWESTERN SAN JOAQUIN VALLEY- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... .DAY ONE...TODAY AND TONIGHT UPGRADED TO A WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ098-099-080100- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 551 AM PDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT. ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... .DAY ONE...TODAY AND TONIGHT UPGRADED TO A WIND ADVISORY. PLEASE SEE SFONPWHNX FOR DETAILS .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 7, 3:50 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
350 PM PDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 NW KERMAN 36.75N 120.11W
04/07/2015 E0.50 INCH FRESNO CA TRAINED SPOTTER
&&
WPSpecial weather statement, Apr 7, 4:08 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 408 PM PDT TUE APR 7 2015 CAZ089>092-072345- SOUTHEASTERN SAN JOAQUIN VALLEY CA-WEST- CENTRAL SAN JOAQUIN VALLEY CA-EAST-CENTRAL SAN JOAQUIN VALLEY CA- SOUTHWESTERN SAN JOAQUIN VALLEY CA- 408 PM PDT TUE APR 7 2015 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN TULARE...CENTRAL FRESNO AND NORTH CENTRAL KINGS COUNTIES UNTIL 445 PM PDT AT 404 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEMOORE...OR 17 MILES WEST OF HANFORD...MOVING EAST AT 25 MPH. FREQUENT LIGHTNING...HAIL UP TO HALF INCH IN SIZE AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SELMA...HANFORD...PARLIER...KINGSBURG...EASTON...LANARE...CALWA...DEL REY...BOWLES...FOWLER...RIVERDALE...AND CARUTHERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3631 11997 3644 12008 3676 11967 3657 11945 TIME...MOT...LOC 2304Z 272DEG 22KT 3637 11996 MOLINA
Local storm report, Apr 7, 4:13 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
413 PM PDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 2 S MENDOTA 36.73N 120.39W
04/07/2015 E0.25 INCH FRESNO CA PUBLIC
&&
WPSpecial weather statement, Apr 7, 4:22 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 422 PM PDT TUE APR 7 2015 CAZ090-093-080015- MARIPOSA, MADERA, AND FRESNO COUNTY FOOTHILLS CA-EAST- CENTRAL SAN JOAQUIN VALLEY CA- 422 PM PDT TUE APR 7 2015 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN MADERA...NORTHERN FRESNO AND EASTERN MERCED COUNTIES UNTIL 515 PM PDT AT 421 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MADERA ACRES...OR 7 MILES NORTHWEST OF MADERA...MOVING EAST AT 30 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADERA...CHOWCHILLA...PARKSDALE...BONADELLE RANCHOS-MADERA RANCHOS... MADERA ACRES...YOSEMITE LAKES...MILLERTON LAKE AND FRIANT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3696 12031 3716 12028 3718 11966 3692 11969 TIME...MOT...LOC 2321Z 273DEG 25KT 3707 12013 SANGER WEATHER.GOV/HANFORD
Local storm report, Apr 7, 4:23 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
423 PM PDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL RIVERDALE 36.43N 119.86W
04/07/2015 E0.25 INCH FRESNO CA PUBLIC
&&
WPLocal storm report, Apr 7, 4:30 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
430 PM PDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 7 SSE CHOWCHILLA 37.02N 120.20W
04/07/2015 E1.00 INCH MADERA CA TRAINED SPOTTER
&&
WPThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:50 PM PDT | Special Weather Statement | HNX | Fresno | 40 min |
| Apr 7, 3:30 PM PDT | Special Weather Statement | HNX | Madera | 45 min |
| Apr 7, 3:44 PM PDT | Special Weather Statement | HNX | Fresno | 61 min |
| Apr 7, 4:08 PM PDT | Special Weather Statement | HNX | Fresno | 37 min |
| Apr 7, 4:22 PM PDT | Special Weather Statement | HNX | Madera | 53 min |
| Apr 7, 4:30 PM PDT | Severe Thunderstorm Warning | HNX | Madera, Merced | 30 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.